# SDR JR2R20240504120

- Difficulty date: May 4, 2024
- Submitted: May 4, 2024
- Operation: Air carrier
- Aircraft: N82338
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000552
- Aircraft time: 17,147 hours, 10,307 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066803404
- Condition: Corroded
- Location: Fwd Cargo
- Part time: 17,147 hours, 10,307 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT-OUT LWR SEAL RESTS CORRODED. REPLACED.
